# SDR SWAA2014060228590

- Difficulty date: May 8, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 55,978 hours, 44,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C30461
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE SKIN CRACKED AT WBL 213.  REPAIRED SKIN IAW EA.
